# SDR MWEA020759

- Difficulty date: December 26, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Part number: 29524621
- Condition: Corroded
- Location: Sta 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BETWEEN LONGERON 30 AND LEFT 29 AT STATION 541 SKIN HAS MODERATE CORROSION.  --  FABRICATED AND INSTALLED SKIN AND DOUBLER.
